# SDR DALA13068453766

- Difficulty date: December 11, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 40,176 hours, 14,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 312-325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND E & E BAY INTERCOSTAL WEB CORRODED, BS 312-325 S23L.  MAINTENANCE REPLACED INTERCOSTAL IAW SRM 51-40-02, PG2 AND DWG 141A8131, REV E.
